# SDR C2XA02BT048

- Difficulty date: August 28, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9000
- Condition: Defective
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR---CO3869, ON POSTFLIGHT INSPECTION, CREW REPORTED SMOKE IN THE GALLEY.  BAD GALLEY BALLAST.  MAINTENANCE REMOVED AND REPLACED BALLAST FOR GALLEY LIGHT.  AIRCRAFT RELEASED FOR SERVICE.
